# SDR SWAA2022111666947

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT ANGLE HAS MULTIPLE AREAS OF CORROSION BS500I RBL22 TO LBL22 WL156.  EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1. REMOVED OLD BULKHEAD SUPPORT ANGLE BS 500I RBL 22 TO LBL 22 WL 156 PER SRM 51-40-02-0G-0;[07] VERIFIED CORRECTIVE ACTIONS STEP 5 & 6. LOCATED AND DRILLED NEW FCB AFT BULKHEAD LOWER SUPPORT RAIL BS 500I; RBL 22 TO LBL 22; WL 156 PER DWG 143A7902 AND SRM 51-40-05-0G-0.  INSTALLED NEW FCB AFT BULKHEAD LOWER SUPPORT RAIL BS 500I; RBL 22 TO LBL 22; WL 156 PER DWG 143A7902 AND SRM 51-40-02-0G-0.
